# SDR YENA20150806325

- Difficulty date: August 6, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N198JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000021
- Aircraft time: 26,518 hours, 16,434 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 12-21
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND CORROSION, FWD CABIN, LT SEAT TRACK FRAME 12- FRAME 21, LBL 9.5 - 12.5.  REMOVED DAMAGE PORTION OF LT BEAM UPPER CAP.  FABRICATED DOUBLE/FILLER AND INSTALLED PARTS.  TREATED PRIMED AND TOP COATED IAW SRM 53-10-10. THIS ITEM HAS BEEN CLASSIFIED AS A LEVEL 2 CORROSION.
